MathSciNet Relay Station
MathSciNet bibliographic data
MR1886004 16W35 (16W30)
Andruskiewitsch, Nicolás; Schneider, Hans-Jürgen Finite quantum groups over abelian groups of prime exponent. Ann. Sci. École Norm. Sup. (4) 35 (2002), no. 1, 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement